# SDR SWAA107249

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 18,204 hours, 10,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EEPLS BROKEN.  REMOVED AND REPLACED EEPLS PER MM.
